# SDR SWAA2024120272936

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,547 hours, 34,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ASSIST HANDLE BROKEN<[01] REPLACED ASSIT HANDLE FROM AFT LAV; AFT LAV ASSIT HANDLE NOW MISSING; OK TO CONTINUE PER MEL 25-10-01 SP1B;[02] INSTALLED AFT LAV HANDLE WHICH WAS REMOVED TO COMPLY WITH MEL 25-10-01 IAW CMM 25-42-60. MEL CLEARED.
